I do not have MS, but I am on Lyrica. I take it for Fibro. I had some side effects when I first started taking it. Like sleepiness, drowsiness, lack of concentration, and I have also experienced headaches alot, and that sort of thing, but nothing that I couldnt live with. Some days it makes me feels 'out-of-it'. Loopy-like I guess. When I explained these feelings to my counselor she told me it sounded like I was high. I wouldnt know what that feels like, but I guess thats a good way of putting it. I was researching Lyrica on it site, and it said some people experienced a sense of being 'high' when they took it. So, I dont really worry. But it is strange. I have actually been running into things! Its kind of funny, but I guess it is not a good thing!
I stumble alot. But, I figure as long as I feel good, it is worth stumbling a few times!
It has been almost a month since I started taking it, and I can say it has helped me alot, although I know that it can not take all the pain away. But, I am happy with the results for now! I sleep so much better, which makes me feel good when I wake up and gives me energy now.
Of course, it is different for everyone. Plus, I dont know much about MS.... I wish you the best and hope it helps you! Take care!
"Sometimes when I say 'Oh Im fine' I want someone to
look me in the eyes and say 'Tell the truth'
"Cracks in the concrete are just reminders that you fall apart
no matter how strong you are"
"You asked what was wrong and I smiled and said, 'Nothing' then I turned around and whispered...'Everything'
talk and laugh too loud...its because I am trying to forget that I am sad."
"Sometimes it is best to forget what you feel and remember what you deserve"
"Im going to
smile like nothing is wrong, talk like everything is perfect, act like its all a dream, and pretend its not hurting me."
Post Edited (TeNNiSd0C09) : 12/27/2007 12:38:36 PM (GMT-7)